Previous |  Up |  Next

Article

Title: A remark on isotopies of digraphs and permutation matrices  (English)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 102
Issue: 3
Year: 1977
Pages: 230-233
.
Category: math
.
Summary:
MSC: 05C20
idZBL: Zbl 0359.05025
idMR: MR0472590
.
Date available: 2009-09-23T08:49:52Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108463
.
Reference: [1] B. Zelinka: Isotopy of digraphs.Czech. Math. J. 22 (1972), 353 - 360. Zbl 0239.05118, MR 0306037
Reference: [2] B. Zelinka: The group of autotopies of a digraph.Czech. Math. J. 21 (1971), 619-624. Zbl 0223.05111, MR 0323618
Reference: [3] B. Zelinka: Antiisotopy of directed graphs.Sborník věd. prací VŠST Liberec 9 (1970), 15-24.
.

Files

Files Size Format View
CasPestMat_102-1977-3_4.pdf 406.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo